# SDR ASAA2021041734600

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,413 hours, 8,182 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006101
- Condition: Faulted
- Location: Left
- Part time: 94 hours, 31 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL DESCENDING THROUGH 10,000'. GROUNDED - YES. LH FMC FAULTED ON EVERY LEG ACCORDING TO L AND R FMC. REMOVED AND REPLACED LH FMC WITH S/N 06101 REF B737-900 AMM 34-61-02. ALL SOFTWARE VERIFIED AND CROSSLOADED FROM RH SIDE. PERF FACTORS ADJUSTED AS WELL. FMC TRANSFER SWITCH RETURNED TO NORMAL POSITION. GROUND VERIFICATION SUCCESSFUL.
